New Results on the Stochastic Gilpin--Ayala Model with Delays

Kai Wang, Yanling Zhu, Hailong Zhu

In this paper, a stochastic Gilpin-Ayala model with delays is investigated. Some new sufficient conditions for the existence of positive and global solution of the model are obtained. Moreover, asymptotic behavior of the model is discussed. It is significant that these results improve the previous work (Lian and Hu, Stochastic delay Gilpin--Ayala competition models, Stochastic Dynamics 6 (2006) 561-576).